Proceedings of the Steklov Institute of Mathematics
Proceedings of the Steklov Institute of Mathematics is a cover-to-cover translation of the Trudy Matematicheskogo Instituta imeni V.A. Steklova of the Russian Academy of Sciences. Each issue ordinarily contains either one book-length article or a collection of articles pertaining to the same topic.
A. B. Kalmynin (October 2017)
V. G. Chirskii (October 2017)
- Journal Title
- Proceedings of the Steklov Institute of Mathematics
- Volume 252 / 2006 - Volume 298 / 2017
- Print ISSN
- Online ISSN
- Pleiades Publishing
- Additional Links
To view the rest of this content please follow the download PDF link above.